# SDR AALA201809059022

- Difficulty date: September 1, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 54,616 hours, 25,803 cycles
- System (JASC): 2565 · Escape Slide
- Part: Container
- Condition: Displaced
- Location: L2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 CABIN DOOR, EMERGENCY SLIDE CONTAINER BOX DETACHED FROM HOOK AND LOOP STRIPPING. MAINTENANCE SECURED SLIDE CONTAINER IAW AMM 52-10-00, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
